Lightning, Lincoln
- When
- July 6, 5:15 AM PST
- Where
- Lincoln County, Wilbur
- Reported by
- NEWSPAPER
- Coordinates
- 47.576, -118.419 (the zone’s center; the record gives no point)
Lighting struck the electrical system of AirCare Systems on Wilbur's Main Avenue. The electrical panel had to be replaced.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OTX wrote it up.
Lighting struck the electrical system of AirCare Systems on Wilbur's Main Avenue. The electrical panel had to be replaced.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Jul 6, 5:09 AM PST, 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 609 AM PDT THU JUL 6 2006 .SYNOPSIS...A MOIST AND UNSTABLE AIR MASS WILL CONTINUE OVER THE INLAND NORTHWEST FOR THURSDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. DRIER AND MORE STABLE AIR WILL CONTINUE TO SPREAD FROM THE WEST CREATING BREEZY AND COOLER CONDITIONS ON FRIDAY. && .DISCUSSION... CURRENT RADAR AND SATELLITE INDICATE EARLY MORNING MID LEVEL SHOWER AND THUNDERSTORM COVERAGE IS OVERACHEIVING PREVIOUS FORECAST. ZONE FORECAST UPDATED TO REFLECT SCATTERED COVERAGE INSTEAD OF MERE ISOLATED. OTHERWISE PREVIOUS DISCUSSION THINKING OF AN EARLY MORNING ROUND OF ELEVATED CONVECTION...FOLLOWED BY A BREAK PERIOD LATE MORNING AND EARLY AFTERNOON WHILE SUNSHINE PRIMES THE CHARGE WITH INCREASING SURFACE BASED CAPE...FOLLOWED BY LATE AFTERNOON/EARLY EVENING DYNAMIC SHORT WAVE TRIGGER FOR THE SECOND THUNDERSTORM ACT. NO UPDATE TO STATE FORECAST NEEDED. /FUGAZZI && .AVIATION...VFR CONDITIONS EXPECTED OUTSIDE OF THUNDERSTORMS THROUGH 12Z FRIDAY. THUNDERSTORM ACTIVITY WILL BE ISOLATED OVER THE COLUMBIA BASIN TODAY...INCREASING TO SCATTERED THIS EVENING ESPECIALLY EAST. OVER THE MOUNTAINS RINGING THE COLUMBIA BASIN ISOLATED THUNDERSTORM ACTIVITY IN THE MORNING WILL INCREASE TO SCATTERED DURING THE AFTERNOON...WITH NUMEROUS THUNDERSTORMS DEVELOPING THIS EVENING OVER THE MOUNTAINS NORTH AND EAST OF THE BASIN. /MJF && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 85 55 80 56 89 56 / 40 40 0 0 0 0 COEUR DALENE 85 53 81 50 89 52 / 40 40 0 0 0 0 PULLMAN 81 50 80 51 88 52 / 30 30 0 0 0 0 LEWISTON 89 60 90 59 95 61 / 30 30 0 0 0 0 COLVILLE 88 52 82 48 91 50 / 30 60 0 0 0 0 SANDPOINT 85 54 78 50 87 50 / 40 60 0 0 0 0 KELLOGG 84 53 80 54 88 53 / 40 60 0 0 0 0 MOSES LAKE 88 57 86 55 93 57 / 40 10 0 0 0 0 WENATCHEE 86 59 85 60 92 61 / 30 20 0 0 0 0 OMAK 87 56 87 56 94 57 / 40 20 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 613 AM PDT THU JUL 6 2006 IDZ001>004-026-027-WAZ031>038-041>044-071315- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE... PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE... DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC... INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP... OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE... MANSFIELD 613 AM PDT THU JUL 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE AREA WITH THE POTENIAL OF DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN. THE THREAT OF HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECETED.
The national radar mosaic for the moment the first event began.
1 lightning. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2006Every state in 2006This day in weather historyWarnings in Washington, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5524592.